# SDR SWAA2021010438963

- Difficulty date: December 29, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 47,983 hours, 23,896 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 7797
- Condition: Clogged
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FWD LAV SMOKE DETECTOR WENT OFF NO FIRE, CONFIRMED BY FLT ATT'S.  HEAVY SMELL OF BIRD FROM ONE THAT HIT NR 1 ENGINE, SEE PREVIOUS WRITE-UP NR 1524941 LAVATORY/SMOKE C.B PULLED ON GROUND.  PERFORMED NR 1 ENGINE INLET INSPECTION FOUND 2 EA BLADE PLATFORMS CRACKED AND IDG AIR/OIL COOLER CLOGGED WITH BIRD REMAINS.  REMOVED AND REPLACED 2 EA FAN BLADE PLATFORMS, PER AMM 73-21-02.  REMOVED AND REPLACED IDG AIR/OIL COOLER, PER AMM 24-11-21.
